# SDR IPXA2021033067531

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING LOWER SKIN FUEL ACCESS PANEL BETWEEN STA. XORS. 683.4 TO XORS. 713.6 HAS 2 EA. SCREW HOLES WITH CRACKS.REPAIRED L/H LOWER SKIN IAW SRM 57-20-02 REPAIR 5 FIG. 201. (MINOR)
